# SDR PID2008F00005

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EXIT LIGHTS NOT WORKING.  REMOVED AND REPLACED AFT BATTERY PACK IAW MM 33-51-57.  LIGHTS WORKING NORMAL.  (K)
